# SDR COMA2009080450174

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 37,220 hours, 33,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004
- Condition: Gouged
- Location: Fuselage
- Part time: 37,220 hours, 33,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN BETWEEN FS 605.00 AND FS 621.00 AT STR 18L.  APPLIED A PERMANENT REPAIR PER REO 601R-53-61-3249.
